Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Parabolic function spaces with mixed norm


Author: V. R. Gopala Rao
Journal: Trans. Amer. Math. Soc. 246 (1978), 451-461
MSC: Primary 46E35
DOI: https://doi.org/10.1090/S0002-9947-1978-0515551-1
MathSciNet review: 515551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spaces $ \mathcal{H}_\alpha ^p$ of parabolic Bessel potentials were introduced by B. F. Jones and R. J. Bagby. We prove a Sobolev-type imbedding theorem for $ \mathcal{H}_\alpha ^{{p_1},{p_2}}$ (multinormed versions of $ \mathcal{H}_\alpha ^p$) when $ \alpha $ is a positive integer k, $ 1 < {p_1}$, $ {p_2} < \infty $. In particular this theorem holds for $ W_{2l,l}^p$, since $ \mathcal{H}_{2l}^p \equiv W_{2l,l}^p$. We use the concepts of parabolic Riesz transforms and half-time derivatives introduced by us elsewhere.


References [Enhancements On Off] (What's this?)

  • [1] R. J. Bagby, Lebesgue spaces of parabolic potentials, Illinois J. Math. 15 (1971), 610-634. MR 0291792 (45:883)
  • [2] R. J. Bagby and D. R. Adams, Translation-dilation invariant estimates for Riesz potentials, Indiana Univ. Math. J. 23 (1974), 1051-1067. MR 0348471 (50:969)
  • [3] A. Benedek and R. Panzone, The space $ {L^p}$ with mixed norm, Duke Math. J. 28 (1961), 301-324. MR 0126155 (23:A3451)
  • [4] A. Benedek, Spaces of differentiable functions and distributions, with mixed norm, Rev. Un. Mat. Argentina. 32 (1964), 3-21. MR 0167838 (29:5104)
  • [5] L. Hormander, Linear partial differential operators, Springer-Verlag, Berlin and New York, 1969. MR 0248435 (40:1687)
  • [6] B. F. Jones, Jr., Lipschitz spaces and the heat equation, J. Math. Mech. 18 (1968), 379-410. MR 0511929 (58:23543)
  • [7] -, Singular integrals and a boundary value problem for the heat equation, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc., Providence, R. I., 1967, pp. 196-207. MR 0235432 (38:3741)
  • [8] O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Ural'ceva, Linear and quasilinear equations of parabolic type, Transl. Math. Monographs, vol. 23, Amer. Math. Soc., Providence, R. I., 1968.
  • [9] P. I. Lizorkin, Multipliers of Fourier integrals and bounds of convolution in spaces with mixed norms, Math. USSR-Izv. 4 (1970), 225-254.
  • [10] V. R. Gopala Rao, A characterization of parabolic function spaces, Amer. J. Math. 99 (1977), 985-993. MR 0500114 (58:17815)
  • [11] C. H. Sampson, A characterization of parabolic Lebesgue spaces, Thesis, Rice Univ., 1968.
  • [12] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35

Retrieve articles in all journals with MSC: 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0515551-1
Keywords: Parabolic Bessel potentials, parabolic Riesz transforms, half-derivative, imbedding theorem
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society